Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

I don't know what is wrong with me. Please help.
MichiiGaga posted:
I've been waking up in the middle of the night with chills and having the feeling of throwing up, including the feeling of a dry throat and non-stop shaking when I do. This happens during the night and has gone on for 4 days straight and everyday I seem to get less and less sleep with nausea. I don't know if I have any anxiety type of problems because I have rapid heart beat all of the time as of recently and my chest feels like somebody is pressing on it. I told my mom about this but she doesn't seem to believe me. Along with these I've had bad abdominal cramps. help?
HanginIn responded:
Hi There...Im new to this site. I read your post...sounds unbearable. Anything stressful happen to trigger anything? If I had to suggest something start by going to a doctor to get some bloodwork to rule out anything like hormone fluctuations, thyroid issues, or diabetes, things of that nature. Also, maybe get him or her to prescribe you a low dose of Ativan and see if that helps and just use it as needed until you have more of an answer?

Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

SSRIs, and anti-anxiety
I recommend Fluoxetine to help boost the seratonin in your brain, it keeps the panic away. IF you are panicky tho, nothing helps more than ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.